# SDR V0XD20230518002

- Difficulty date: May 10, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 46,443 hours, 36,218 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH GUST LOCK SPRING CARTRIDGE SUPPORT IS CORRODED. CORRECTIVE ACTION: REPLACED LH GUST LOCK SPRING CARTRIDGE SUPPORT (P/N: 145-39941-001) IAW EMB 145 AMM 27-71-03.
